# SDR CALA2022102702976

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: NA
- Condition: Bent
- Location: Upper Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CABIN DOOR WAS BENT FROM CONTACT WITH MANLIFT. REMOVED PLATE AFT. UPPER CABIN DOOR I.A.W. S.R.M. 51-42-11, LOCATED AND DRILLED I.A.W. S.R.M. 51-44-11 AND INSTALLED PLATE AFT. UPPER CABIN DOOR I.A.W. S.R.M. 51-42-11. EMP: V933986 WC: 36199 STA: ST ENG BFM
